Nagoya Mathematical Journal

On real irreducible representations of Lie algebras

Nagayoshi Iwahori

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 14 (1959), 59-83.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118800141

Mathematical Reviews number (MathSciNet)
MR0102534

Zentralblatt MATH identifier
0101.02401

Subjects
Primary: 17.00

Citation

Iwahori, Nagayoshi. On real irreducible representations of Lie algebras. Nagoya Math. J. 14 (1959), 59--83. https://projecteuclid.org/euclid.nmj/1118800141


Export citation

References

  • [1] E. Cartan, Les groupes projectifs continue reels qui ne laissent invariante aucue
  • [2] Seminaire Sophus Lie, Ecole Normale Superieure (1954-1955), The College of General Education University of Tokyo